Quantum stopping times and quasi-left continuity
Annales de l'I.H.P. Probabilités et statistiques, Volume 40 (2004) no. 4, p. 497-512
@article{AIHPB_2004__40_4_497_0,
     author = {Attal, St\'ephane and Coquio, Agn\`es},
     title = {Quantum stopping times and quasi-left continuity},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {40},
     number = {4},
     year = {2004},
     pages = {497-512},
     doi = {10.1016/j.anihpb.2003.10.008},
     zbl = {1054.81025},
     mrnumber = {2070336},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2004__40_4_497_0}
}
Attal, Stéphane; Coquio, Agnès. Quantum stopping times and quasi-left continuity. Annales de l'I.H.P. Probabilités et statistiques, Volume 40 (2004) no. 4, pp. 497-512. doi : 10.1016/j.anihpb.2003.10.008. http://www.numdam.org/item/AIHPB_2004__40_4_497_0/

[1] D Applebaum, The strong Markov property for fermion Brownian motion, J. Funct. Anal. 65 (1986) 273-291. | MR 820362 | Zbl 0583.60076

[2] S Attal, Extensions of quantum stochastic calculus, in: Attal S, Lindsay J.M (Eds.), Quantum Probability Summer School, Grenoble, World Scientific, 1998. | MR 2032361 | Zbl 1077.81518

[3] S Attal, K.B Sinha, Stopping semimartingales on Fock space, in: Quantum Probability Communications, vol. X, World Scientific, 1998, pp. 171-186. | MR 1689480

[4] C Barnett, T Lyons, Stopping non-commutative processes, Math. Proc. Camb. Philos. Soc. (1986) 99-151. | MR 809510 | Zbl 0585.60058

[5] C Barnett, R.-F Streater, I.F Wilde, The Ito-Clifford integral, J. Funct. Anal. 48 (1982) 172-212. | Zbl 0492.46051

[6] C Barnett, I Wilde, Random times and time projections, Proc. Amer. Math. Soc. 110 (2) (1990). | MR 1021894 | Zbl 0718.46044

[7] C Barnett, I Wilde, Random times, predictable processes and stochastic integration in finite von Neumann algebra, Proc. London Math. Soc. 3 (1993) 355-383. | MR 1226606 | Zbl 0793.46041

[8] C Barnett, B Thakrar, Times projections in a von Neumann algebra, J. Operator Theory 18 (1987) 19-31. | MR 912810 | Zbl 0657.46043

[9] R.L Hudson, The strong Markov property for canonical Wiener process, J. Funct. Anal. 34 (1979) 266-281. | MR 552705 | Zbl 0424.46048

[10] R.L Hudson, J.M Lindsay, A non-commutative martingale representation theorem for non-Fock quantum Brownian motion, J. Funct. Anal. 61 (1985) 202-221. | MR 786622 | Zbl 0577.60055

[11] R.L Hudson, K.R Parthasarathy, Quantum Ito's formula and stochastic evolutions, Comm. Math. Phys. 93 (1984) 301-323. | MR 745686 | Zbl 0546.60058

[12] J.M Lindsay, Fermion martingales, Probab. Theory Related Fields 71 (1986) 307-320. | MR 816708 | Zbl 0578.60063

[13] P.-A Meyer, Quantum Probability for Probabilists, Lecture Notes in Math., vol. 1538, Springer, 1993. | MR 1222649 | Zbl 0773.60098

[14] K.R Parthasarathy, K.B Sinha, Stop times in Fock space stochastic calculus, Probab. Theory Related Fields 75 (1987) 317-349. | MR 890283 | Zbl 0599.60044